Ayuda
Ir al contenido

Dialnet


Bilinear Littlewood-Paley for circle and transference

  • Autores: Parasar Mohanty, Saurabh Shrivastava
  • Localización: Publicacions matematiques, ISSN 0214-1493, Vol. 55, Nº 2, 2011, págs. 501-519
  • Idioma: inglés
  • Enlaces
  • Resumen
    • In this paper we have obtained the boundedness of bilinear Littlewood-Paley operators on the circle group T by using appro- priate transference techniques. In particular, bilinear analogue of Carleson�s Littlewood-Paley result for all possible indices has been obtained. Also, we prove some bilinear analogues of de Leeuw�s results concerning multipliers of Rn.


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus

Opciones de compartir

Opciones de entorno